Aa
A
A
Close
Avatar universal
painfull, hard breasts
Hiya im Ellie,
                    Ive not long just came off the contraceptive 'injection' & i am now on the pill, I have taken a pregnancy test and i am not pregnant but my breasts are really swollen, hard and painfull. Could this be due to my hormones? or would it be breast cancer? Ive had this with my breasts for a long time now, if you could please get back to me thankyou very much xx
Cancel
1 Answers
Page 1 of 1
Avatar universal
If you are taking estogen, it can make the breasts sore, and swollen, mine got so bad they had to take me off of it    jo
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Relationships Community Resources
Top Relationships Answerers
973741 tn?1342346373
Blank
13167 tn?1327197724
Blank
Austin, TX
3060903 tn?1398568723
Blank
Other